# SDR SWI2025F01868

- Difficulty date: December 4, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N176SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000533
- Aircraft time: 26,721 hours, 17,073 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 17039060004
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FLAP TRACK 1A HAS THICKNESS REDUCTION WEAR OF .87MM MAX ALONG FWD SIDE.  REMOVED AND REPLACED RT WING FLAP TRACK 1A IAW AMM 57-54-25.
